# SDR UPS01234658

- Difficulty date: January 5, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,003 hours, 36,811 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 65982962
- Condition: Corroded
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 7 SPOILER INBOARD HINGE CASTING CORRODED.  REPLACED NR 7 SPOILER INBOARD HINGE CASTING IAW SRM 51-30-02.
